MathSciNet Relay Station
MathSciNet bibliographic data
MR494596 (80h:14018) 14J25
Reid, Miles Surfaces with $p\sb{g}=0$, $K\sp{2}=1$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 25 (1978), no. 1, 75–92.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement